Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I started getting these weird symptoms like my heart would stop for about 3 seconds,

well when i was about 10 i started getting these weird symptoms like my heart would stop for about 3 seconds then start agian and during that 3 mins i would freeze and not move it was really weird and it would hurt so much?i went to the doctors they said it was nothing but it has stopped now, then about last year my friends got this virus which they manged to get rid of but i didn t now every month i get ill for a week i have had blood tests and they didn t find anything but it s kind of wierd getting ill every month and i am slightly getting worried but the doctors say it s nothing and my kidneys really hurt when im cold and i don t drink or smoke or anything can anyone help? should i be worried. Thankyouu ;]
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
its obvious you are very worried about this. Ask for a second opinion and make a fuss if they are slow. Also get in contact with the health department. They are there to help every one of us. good luck
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor